# SDR SWAA2013121323268

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 53,655 hours, 31,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AFT FLAP DELAMINATED AT TE AREA.  REPAIRED IAW SWA EA.
